Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximating semigroups and the consistency of difference schemes


Author: Gilbert Strang
Journal: Proc. Amer. Math. Soc. 20 (1969), 1-7
DOI: https://doi.org/10.1090/S0002-9939-1969-0233239-1
MathSciNet review: 0233239
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. F. Trotter, Approximation of semigroups of operators, Pacific J. Math 8 (1958), 887-919. MR 0103420 (21:2190)
  • [2] P. D. Lax and R. D. Richtmyer, Survey of the stability of linear finite difference equations, Comm. Pure Appl. Math. 9 (1956), 267-293. MR 0079204 (18:48c)
  • [3] R. D. Richtmyer and K. W. Morton, Difference methods for initial-value problems, Interscience, New York, 1967. MR 0220455 (36:3515)
  • [4] T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin, 1966. MR 0203473 (34:3324)
  • [5] A. Zygmund, Trigonometric series. Vol. I, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233239-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society